MathSciNet Relay Station
MathSciNet bibliographic data
MR1609518 14G40 (11G10 14G05 14K15)
Zhang, Shou-Wu Equidistribution of small points on abelian varieties. Ann. of Math. (2) 147 (1998), no. 1, 159–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement